Translator Disclaimer
March 2002 Asymptotic behavior of solutions of a class of second order quasilinear ordinary differential equations
Masatsugu Mizukami, Manabu Naito, Hiroyuki Usami
Hiroshima Math. J. 32(1): 51-78 (March 2002). DOI: 10.32917/hmj/1151007642

Abstract

We study asymptotic behavior of solutions of a class of second order quasilinear ordinary differential equations. All solutions are classified into six types by means of their asymptotic behavior. Necessary and/or sufficient conditions are given for such equations to possess a solution of each of the six types.

Citation

Download Citation

Masatsugu Mizukami. Manabu Naito. Hiroyuki Usami. "Asymptotic behavior of solutions of a class of second order quasilinear ordinary differential equations." Hiroshima Math. J. 32 (1) 51 - 78, March 2002. https://doi.org/10.32917/hmj/1151007642

Information

Published: March 2002
First available in Project Euclid: 22 June 2006

zbMATH: 1017.34053
MathSciNet: MR1892669
Digital Object Identifier: 10.32917/hmj/1151007642

Subjects:
Primary: 34C11
Secondary: 34D05

Rights: Copyright © 2002 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.32 • No. 1 • March 2002
Back to Top